# SDR UPS97224029

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 003UP
- Make and model: Boeing 727-25C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHT R1 DOOR CONTINUOUSLY ILLUMINATED BY DOOR.  TRANSFERRED TO A/C LOG PAGE 890501.
